zbMATH — the first resource for mathematics

c-orderable division rings with involution. (English) Zbl 0482.16013

16W10 Rings with involution; Lie, Jordan and other nonassociative structures
16Kxx Division rings and semisimple Artin rings
16U60 Units, groups of units (associative rings and algebras)
16W80 Topological and ordered rings and modules
Full Text: DOI
[1] Berberian, S, Baer ^∗-rings, (1972), Springer-Verlag New York/Heidelberg/Berlin · Zbl 0242.16008
[2] Chacron, M; Herstein, I.N, Powers of skew and symmetric elements in division rings, Houston J. math., 1, 15-27, (1975) · Zbl 0314.16013
[3] Cohn, P.M, ()
[4] \scD. Handelman, Rings with involution, as partially ordered abelian groups, to appear. · Zbl 0473.16013
[5] Holland, S.S, Orderings and square roots in ^∗-field, J. algebra, 46, (1977) · Zbl 0359.12023
[6] ^∗-valuations and ordered ∗-fields, Trans. amer. math. soc., 262, No. 1, 219-243, (1980) · Zbl 0482.12009
[7] Herstein, I.N, Topics in ring theory, (1969), Univ. of Chicago Press Chicago · Zbl 0232.16001
[8] Herstein, I.N, Rings with involution, (1976), Univ. of Chicago Press Chicago · Zbl 0343.16011
[9] Prestel, A, Quadratische semi-ordnungen und quadratische formen, Math. Z., 133, 317-342, (1973) · Zbl 0275.12013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.